Thread: injection issues
04-01-2005, 03:43 PM #1
Part 2 of my injection site issues. Two glute shots, hurt for 5 days each side, have a 1/2" lump @ injection site on left glute! Why is this happening? Why am I having problems with glute, no problems at all with delts or thighs? If you have been there, sound off. If you have a theory, let me know.
04-01-2005, 04:10 PM #2Junior Member
- Join Date
- Feb 2005
I get that when I inject >2ccs in a glute. Didn't used to get it, but do now, always.
So I stopped using glutes and just go delts/lats/traps. That way if you get a bad shot at least you won't feel it everytime you walk somewhere. Not as quite as convenient though cause I can only go 1.5cc in each part but oh well.
04-01-2005, 04:47 PM #3
yea i seem to get more pain in the glute ,but thighs are no prob
04-01-2005, 04:52 PM #4
I inject 6cc in each glute, 3cc in each shoulder and 3cc in each bicep/tricep and 2.5 cc in each quad. The ONLY time I feel any discomfort is when the syringe is full of Test E, EQ or Cyp. If I am mixing it with prop, tren or lighter compounds then I dont feel even the slightest bit of discomfort. You probably are feeling it now because your muscles have not yet adapted to the feeling of the injections. This is just like working out. Your body will get used to it and adapt and then you will "recover" from the injection very quickly.
04-01-2005, 10:06 PM #5
I have been a little concerned as of late. I push the 1.5" pin in all the way except for a few mm, shooting ~ 1cc of test prop each day. I am concerned that the "knot" at the injection site may be an abcess, but it is possible that it is as Cut260 said and my body is not yet used to the injections. Either way, i am gonna go with delts and thighs only for awhile(I have 2 sites/delt & thigh). This gives me 8 injection sites(although only 4 body parts). Again, thank you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)